This issue of "burning" and paraesthesia is currently being investigated by Professor David Healy and he is looking at both escitalopram AND citalopram.
He is currently seeking reports of these sensations to his website www.rxisk.org. The site has a section where you can report your symptoms and receive a Rxisk report to take to your doctor validating your symptoms against the experiences of other sufferers. Would you be willing to do this?
He is specifically seeking reports on the following symptoms:
1) Paraesthesia - tingling, burning, numbness
2) Sensory disturbances to sense of vision, taste, hearing, smell, touch
3) Cardiac problems (blood pressure, slow/fast pulse, irregular pulse or anything unusual for you that cannot be put down to another cause)
If you would like to PM me for further info, I would be happy to go through it with you.
I had similar itching and burning in citalopram withdrawal and temperature dysregulation issues.